# SDR AWXA0001956

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 365 BL 0 TO RBL 60 FOUND SURFACE CORROSION ON UPPER T-CAP AT FLOORBEAM.  REMOVED DAMAGED T-CAP, FABRICATED NEW T-CAP AND INSTALLED PER SRM 53-0051 FIG 203 SH 2.
